# SDR AALA202406137557

- Difficulty date: April 19, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53133324000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAME CRACKED AT THE CENTER POST BETWEEN FR 2 AND FR 8 AT Y0. REPLACED WINDSHIELD FRAME PER EA EA 353508
